# SDR AALA20120719011

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FORWARD ATTACH ANGLE, AFT SIDE OF FRAME 500I AT STRINGER 28 RIGHT CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE PER AARD 51-10-05-R1 AND EA B737-53-025021.
